Six Plus Suspension is an oral suspension that helps to relieve pain and feverishness.
Calpol SixPlus relieves 5 types of pain… headache, toothache, sore throat, earache and muscle aches & pains.
Starts to work on fever in just 15 minutes, without being harsh on the tummy Strawberry flavour Each pack comes with an easy dose syringe Suitable for children 6 years and over and for adults who have difficulty in swallowing pain relieving tablets
Adults and children 6 years and over
You must be at least 16 years old to purchase this product How to use
This product is suitable for children 6 years and over and adults who have difficulty in swallowing pain relieving tablets. Not recommended for children under 6 years old.
For oral use only. Shake the bottle for at least 10 seconds before use. Do not overfill the spoon. Always use the spoon supplied with the pack. Never give more medicine than is shown in the table. Do not exceed the stated dose.
Child’s Age: 6-8 years; How much – up to 4 times a day: One 5 ml spoonful (large end)
Child’s Age: 8-10 years; How much – up to 4 times a day: One 5 ml spoonful (large end) and one 2.5 ml spoonful (small end)
Child’s Age: 10-12 years; How much – up to 4 times day: Two 5 ml spoonfuls (large end)
Child’s Age: 12-16 years; How much – up to 4 times a day: Two to three 5 ml spoonfuls (large end)
Adults and children over 16 years How much – up to 4 times a day: Two to four 5 ml spoonfuls (large end)
Do not give more than 4 doses in any 24 hour period.
Leave at least 4 hours between doses.
Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.
Hazards and Cautions
Do not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.
As with all medicines, if your child is curently taking any other medicine, consult your doctor or pharmacist before using this product If symptons persist , consult your doctor
Keep out of the reach and sight of children.
Do not store above 25°c
Store in the original container
This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
Active Ingredients: Paracetamol 250mg/5ml
Also contains: Sucrose,E420, E218 and E110